Vol. 6, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Arcs in cyclic affine planes

Vincenzo Giordano

Vol. 6 (2008), No. 1, 203–209
DOI: 10.2140/iig.2008.6.203
Abstract

In a cyclic affine plane of order n with n 1(mod4), we construct a new family of k-arcs of size k = 1 2(n + 7) containing 1 2(n + 3) points from an oval.

Keywords
difference set, cyclic affine planes, arcs, ovals
Mathematical Subject Classification 2000
Primary: 05B10, 51E15, 51E21
Milestones
Received: 9 January 2008
Accepted: 15 February 2008
Authors
Vincenzo Giordano